American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Luiz Gustavo Farah and Lucas C. F. Ferreira. On the wave operator for the generalized Boussinesq equation. Proc. Amer. Math. Soc. 140 (2012) 3055-3066.
Abstract, references, and article information   
View Article: PDF

[2] Pavel Kurasov. Can one distinguish quantum trees from the boundary?. Proc. Amer. Math. Soc. 140 (2012) 2347-2356.
Abstract, references, and article information   
View Article: PDF

[3] Ferruccio Colombini, Vesselin Petkov and Jeffrey Rauch. Incoming and disappearing solutions for Maxwell’s equations. Proc. Amer. Math. Soc. 139 (2011) 2163-2173. MR 2775394.
Abstract, references, and article information   
View Article: PDF

[4] Vladimir Georgiev and Angel Ivanov. Existence and mapping properties of the wave operator for the Schrödinger equation with singular potential. Proc. Amer. Math. Soc. 133 (2005) 1993-2003. MR 2137865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Giovanni Alessandrini and Luca Rondi. Determining a sound-soft polyhedral scatterer by a single far-field measurement. Proc. Amer. Math. Soc. 133 (2005) 1685-1691. MR 2120253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Plamen Stefanov and Gunther Uhlmann. Local uniqueness for the fixed energy fixed angle inverse problem in obstacle scattering. Proc. Amer. Math. Soc. 132 (2004) 1351-1354. MR 2053339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ricardo Weder. Inverse scattering for the nonlinear Schrödinger equation II. Reconstruction of the potential and the nonlinearity in the multidimensional case. Proc. Amer. Math. Soc. 129 (2001) 3637-3645. MR 1860498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Naohiro Suzuki. Discrete spectrum of electromagnetic Dirac operators. Proc. Amer. Math. Soc. 128 (2000) 819-825. MR 1628440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] V. Jakšić. On the spectrum of the Neumann Laplacian of long-range horns: a note on the Davies-Simon theorem . Proc. Amer. Math. Soc. 119 (1993) 663-669. MR 1155600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Luchezar Stojanov. Nonexistence of generalized scattering rays and singularities of the scattering kernel for generic domains in ${\bf R}\sp 3$ . Proc. Amer. Math. Soc. 113 (1991) 847-856. MR 1070532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David Colton and Andreas Kirsch. Karp's theorem in acoustic scattering theory . Proc. Amer. Math. Soc. 103 (1988) 783-788. MR 947658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John F. Ahner and Charles S. Kahane. A note on an inverse scattering problem . Proc. Amer. Math. Soc. 73 (1979) 88-91. MR 512064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Daniel A. Bondy. Vanishing solutions of the dissipative acoustic equation in an exterior domain . Proc. Amer. Math. Soc. 60 (1976) 129-133. MR 0420028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Charles I. Goldstein. Meromorphic continuation of the $\mathcal{L}$-matrix for the operator $-\Delta$ acting in a cylinder . Proc. Amer. Math. Soc. 42 (1974) 555-562. MR 0355687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1